Том 71
№ 11

All Issues

Chandok S.

Articles: 2
Article (English)

Common Fixed-Point Theorems for Nonlinear Weakly Contractive Mappings

Abbas M., Chandok S., Khan M. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 4. - pp. 531–537

Some common fixed-point results for mappings satisfying a nonlinear weak contraction condition within the framework of ordered metric spaces are obtained. The accumulated results generalize and extend several comparable results well-known from the literature.

Article (English)

Common fixed points and invariant approximation of $R$-subweakly commuting maps in convex metric spaces

Chandok S., Narang T. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 10. - pp. 1367–1376

Sufficient conditions for the existence of a common fixed point of $R$-subweakly commuting mappings are established within the framework of a convex metric space. As applications, we obtain various results on the best approximation for this class of mappings generalizing the results known from the literature.